Ask The Doctor > Questions & Answers > Are these side effects of taking EC or am I pregnant

Are these side effects of taking EC or am I pregnant

Patient: I took the morning after pill 10 days ago and I still feel sick and I threw up again todayAm I likely to be pregnant is this morning sickness or somthing I hvae also been bleeding for the past 4 days is this my period or implantation bleeding I’m really worried that I might be pregnant can the morning after pill still be making me sick even after 10 days also I was on my period when we had sex so this seems way to early to be my period but my periods are pretty irregular so I don’t know alsoI took the morning after pill 2 hours after sex and My boyfriend dident finishCould I be pregnant?

 

 

Symptoms: Bleeding, nausia, vomiting, cramps, emotional ness

 

 

Doctor: Hello,Thanks for the query.If you have had an intercourse during your cycles, there is no possibility of pregnanc y. You have even taken the morning after pills at the right time to prevent pregnancy. The symptoms of bleeding and other discomfort can be a side effect of the morning after pill and it can cause changes in your bleeding pattern.However, to be reassured, you may wish to do a urine pregnancy test after one month from your last cycle. This will relieve your anxiety. Meanwhile drink plenty of water and avoid coffee, tea and caffeine-containing beverages.Hope this helped.Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment